# SDR DHL2003801086

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 19672
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 11 SMOKE DETECTOR MAIN DECK INOPERATIVE.  PLACED NR 11 MAIN DECK SMOKE DETECTOR ON DMI 13539 AS PER MEL 26-6-1.  REF DMI 13539 MAIN DECK SMOKE DETECTOR WOULD NOT TEST.  REMOVED AND REPLACED NR 11 SMOKE DETECTOR PER M/M 26-10-0.  OPS CHECKED GOOD.  THIS CLEARS DMI 13539.  PLACARD REMOVED.
